# SDR CA010523014

- Difficulty date: April 28, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Make and model: Beech B200C
- Aircraft time: 12,314 hours
- Engine: Pwa PT6A42
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Damaged
- Location: Pressure Switch
- Part time: 7,705 hours, 6,176 cycles
- Component: Pressure Switch
- Component part number: 1225P363
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF FLT CREW REPORTED THEY WERE UNABLE TO GET L/G TO RETRACT FULLY, OR EXTEND TO DOWN POSITION. ALL C/BS WERE CHECKED TO NO AVAIL. THE GEAR WAS EXTENDED BY USING THE EMERGENCY BLOW DOWN PROCEDURE. THREE GREEN INDICATORS WERE ATTAINED AND VISUALLY CONFIRMED FROM THE GROUND. THE AIRCRAFT LANDED NORMALLY. UPON INSPECTING THE SYSTEM, IT WAS FOUND THAT THE HYD PRESSURE SWITCH HAD A BROKEN PIN. THIS OPEN CIRCUIT SIMULATED THE SYSTEM AS BEING AT OPERATING PRESSURE.GEAR CHECKED OK AFTER SWITCH REPLACEMENT.
